# SDR DALA2021101506363

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737-9
- Aircraft serial: 31940
- Aircraft time: 19,952 hours, 7,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1979911) REF AMDS WC 2332-01125-42, STEPS 61 THRU 67. DOUBLERS PART NUMBERS 20D52N001-003 AND 20D52N001-005 INSTALLED ON THE EXTERNAL SIDE OF FUSELAGE SKIN P/N 146A3101. INSTALLED -003 AND -005 DOUBLERS PER DELTA FLIGHT PRODUCTS DWG# 20D52N001 REV C. TP2398849. INSPECTED INSTALLATION OF DEMOD DOUBLERS. SECURITY AND INSTALLATION CHECKS GOOD.
